MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. EPIFUSE CATHETER CONNECTOR, MODEL: 4909E; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. EPIFUSE CATHETER CONNECTOR, MODEL: 4909E; ANESTHESIA CONDUCTION KIT
Model Number 4917M-19
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter disconnected from the epidural catheter during labor, catheter had a hole allowing infusion solution to leak, and catheter broke off.No patient injury was reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No lot number was provided; therefore, device history record review could not be completed.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
EPIFUSE CATHETER CONNECTOR, MODEL: 4909E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15315664
Report Number3012307300-2022-16592
Device Sequence Number12069852
Product Code CAZ
UDI-Device Identifier00351688047574
UDI-Public00351688047574
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K092657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4917M-19
Device Catalogue Number4917M-19
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown